Integrable Hamiltonian systems on complex Lie groups

Integrable Hamiltonian systems on complex Lie groups

by Jurdjevic, Velimir

Type Book
Rate 0.0 /5

Title Statements

  • Full title :Integrable Hamiltonian systems on complex Lie groups / V. Jurdjevic.

Edition Statements

  • Publication Date:2005.

Publication Statements

Notes

"Volume 178, number 838 (second of 5 numbers)."

The Physical Object

  • Description:viii, 133 pages : : illustrations ; : 26 cm.

Edition Identifiers

  • ISBN:0821837648, 9780821837641
  • oclc:ocm61169854
  • LC Classification:QA3
  • Dewey Decimal:510 s

Table of Contents

Introduction -- Cartan decomposition and the generalized elastic problems -- The Maximum Principle and the Hamiltonians -- The left-invariant symplectic form -- Symmetries and the conservation laws -- Part 2. Complex Lie groups and complex Hamiltonians -- Complexified elastic problems -- Complex elasticae of Euler and its n-dimensional extensions -- Cartan algebras, root spaces and extra integrals of motion -- Elastic curves for the case of Lagrange -- Elastic curves for the case of Kowalewski.

Read More ↓

Subjects

Writers

More from this Series

  • Decompositions of operator algebras

    1971
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    (1971)
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1967.
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1951
    more →
    Decompositions of operator algebras
  • Decompositions of operator alge .

    1989.
    more →
    Decompositions of operator alge .

Rate & Review

0.0/5
(0 people Voted)

No reviews yet. Be the first to rate this work.

Files & Downloads

  • Integrable Hamiltonian Systems on Complex Lie Gro…

    DJVU · 1.0 MB · updated